Zum Satz von Sylow.

Helmut Wielandt

Mathematische Zeitschrift (1954)

  • Volume: 60, page 407-408
  • ISSN: 0025-5874; 1432-1823

How to cite


Wielandt, Helmut. "Zum Satz von Sylow.." Mathematische Zeitschrift 60 (1954): 407-408. <http://eudml.org/doc/169439>.

author = {Wielandt, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
language = {ger},
pages = {407-408},
title = {Zum Satz von Sylow.},
url = {http://eudml.org/doc/169439},
volume = {60},
year = {1954},

AU - Wielandt, Helmut
TI - Zum Satz von Sylow.
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 407
EP - 408
LA - ger
KW - group theory
UR - http://eudml.org/doc/169439
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.